Quelques applications de la positivité en théorie du transport
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 11 (1990) no. 1, pp. 75-99.
@article{AFST_1990_5_11_1_75_0,
     author = {Mokhtar-Kharroubi, Mustapha},
     title = {Quelques applications de la positivit\'e en th\'eorie du transport},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {75--99},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {5e s{\'e}rie, 11},
     number = {1},
     year = {1990},
     zbl = {0722.45009},
     mrnumber = {1191473},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_1990_5_11_1_75_0/}
}
Mokhtar-Kharroubi, Mustapha. Quelques applications de la positivité en théorie du transport. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 11 (1990) no. 1, pp. 75-99. http://www.numdam.org/item/AFST_1990_5_11_1_75_0/

[1] Marek (I.) .- Frobenius theory ofpositive operators : Comparison theorems and applications, Siam J. Appl. Math. Vol. 19, n°3 (1970) | MR 415405 | Zbl 0219.47022

[2] Beals (R.) .- An abstract treatment of some Forward-Backward problems of Transport and Scattering, J. Funct. Anal. 34 (1979) pp. 1-20 | MR 551106 | Zbl 0425.34067

[3] Kaper (H.G.) .- Boundary value problems of mixed type arising in the kinetic theory of gases, Siam J. Math. Anal. Vol. 10, n°1 (1979) pp. 161-179 | MR 516760 | Zbl 0414.45005

[4] Lions (J.L.) .- A linear problem arising in kinetic theory of gases, dans Proc. Internat. Sympos. Inst. Mat. Univ. Federal Rio de Janeiro (1977) pp. 284-346, North-Holland Math. Studies 30 Amsterdam (1978)

[5] Birkhoff (G.) .- Positivity and criticality. In the Proceedings of Symposia in Applied Mathematics. Nuclear reactor theory, Am. Math. Soc. (1961) | MR 120814

[6] Greiner (G.), Voigt (J.) and Wolff (M.) .- On the spectral bound of the generator of semigroups of positive operators, J. Op. Theory 5 (1981) pp. 245-256 | MR 617977 | Zbl 0469.47032

[7] Voigt (J.) .- Positivity in time dependent linear transport theory, Acta Applicandæ Mathematicæ 2 (1984) pp. 311-331 | MR 753698 | Zbl 0579.47040

[8] Dautray (R.) et Lions (J.L.) .- Analyse mathématique et calcul numérique, Tome 3 Masson, Paris (1985) | MR 902802 | Zbl 0642.35001

[9] Mokhtar-Kharroubi (M.) .- The time asymptotic behaviour and the compactness in neutron transport theory, Publication du Laboratoire d'Analyse Numérique. Paris. R. 86020 (1986) | MR 867550

[10] Kaper (H.G.), Lekkerkerker (C.G.) and Hejtmanek (J.) .- Spectral methods in linear transport theory, Birkhäuser Verlag, Basel (1982) | MR 685594 | Zbl 0498.47001

[11] Mokhtar-Kharroubi (M.) .- Some spectral properties of the neutron transport operator in bounded geometries, Transport theory and statistical Physics 16(7) (1987) pp. 935-958 | MR 913932 | Zbl 0631.47001

[12] Mokhtar-Kharroubi (M.) Thèse de 3ièmecycle, Univ. Paris 6 (1983)

[13] Mokhtar-Kharroubi (M.) .- Spectral theory of the neutron transport operator in bounded geometries, Transport theory and statistical Phisics 16(4-6) (1987) pp. 467-502 | MR 906915 | Zbl 0629.45011

[14] Mokhtar-Kharroubi (M.) .- Spectral theory of the multigroup neutron transport operator, Eur. J. Mech. B/Fluids 9, n° 2 (1990) pp. 197-222 | MR 1096158 | Zbl 0722.47060

[15] J. Voigt .- Spectral properties of the neutron transport equation, J. Math. Anal. Appl. Vol. 106, n°1 (1985) | MR 780325 | Zbl 0567.45002

[16] Aliprantis (C.D.) and Burkinshaw (O.) .- Positive compact operators on Banach lattices, Math. Z 174 (1980) pp. 289-298 | MR 593826 | Zbl 0425.46015

[17] Vidav (I.) .- Existence and uniqueness of nonnegative eigenfunctions of the Boltzmann operator, J. Math. Anal. Appl. 22 (1968) pp. 144-155 | MR 230531 | Zbl 0155.19203

[18] Angelescu (N.) and Protopopescu (V.) .- On a problem in linear transport theory, Rev. Roumaine Phys. 22 (1977) pp. 1055-1061 | MR 479215

[19] Victory (H.D.) .- Jr. On linear integral operators with nonnegative kernels, J. Math. Anal. Appl. Vol 89, n°2 (1982) pp. 420-441 | MR 677739 | Zbl 0496.47028

[20] Nagel (R.) et al .- One parameter semigroups of positive operators, Lecture Notes in Mathematics 1184, Springer Verlag (1986) | MR 839450 | Zbl 0585.47030